RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 1, Pages 227–232 (Mi msb5747)  

This article is cited in 2 scientific papers (total in 2 papers)

Quelques remarques supplémentaires sur les équations non linéaires du type de Sturm-Liouville

L. Lusternik


Full text: PDF file (444 kB)

Bibliographic databases:
Received: 23.04.1938
Language:

Citation: L. Lusternik, “Quelques remarques supplémentaires sur les équations non linéaires du type de Sturm-Liouville”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938), 227–232

Citation in format AMSBIB
\Bibitem{Lus38}
\by L.~Lusternik
\paper Quelques remarques suppl\'ementaires sur les \'equations non lin\'eaires du type de Sturm-Liouville
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 1
\pages 227--232
\mathnet{http://mi.mathnet.ru/msb5747}
\zmath{https://zbmath.org/?q=an:64.0439.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5747
  • http://mi.mathnet.ru/eng/msb/v46/i1/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Buslaev, V. M. Tikhomirov, “Spectra of nonlinear differential equations and widths of Sobolev classes”, Math. USSR-Sb., 71:2 (1992), 427–446  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. P. Buslaev, “Some properties of the spectrum of nonlinear equations of Sturm–Liouville type”, Russian Acad. Sci. Sb. Math., 80:1 (1995), 1–14  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:112
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019